You are not currently logged in.
Access JSTOR through your library or other institution:
Three Approaches to a Sequence Problem
Vol. 84, No. 1 (February 2011), pp. 33-37
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.84.1.033
Page Count: 5
Preview not available
Summary In this note we examine a well-studied problem concerning the terms of a certain linear recurrence modulo prime numbers. We present three solutions to this problem and examine the similarities and differences between them. In particular, despite using primality in different ways, all three proofs yield the same generalization of the original problem.
Copyright the Mathematical Association of America 2011